MathSciNet Relay Station
MathSciNet bibliographic data
MR104919 (21 #3669) 35.00 (46.00)
Phillips, R. S. Dissipative operators and hyperbolic systems of partial differential equations. Trans. Amer. Math. Soc. 90 1959 193–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement